Monday, October 03, 2005


chapped lips caused by 3 weeks of accutane

1 Comments:

Anonymous Accutane Prescription Medication said...

My name is Amanda Nourse and i would like to show you my personal experience with Accutane.

I have taken for 6 days. I am 27 years old. My dermatoglogist put me back on Accutane partially because Klaron, Rentin A, & Doxycyclin were NOT working....I have been on Accutane before about 7 years ago so not too concerned about the side effects. With my previous run on this medicine I didn't have the severe back aches. I will say I did have tons of issues registering with the IPledge website...all too confusing all to combersome! Didn't have to do that 7 years ago. Since this is my 2nd go round I can say that for me there were no depression issues because my skin looks awesome ...tons of compliments. As with all things once I stop so will the side effects. This medication is obviously for those with severe acne so you should certainly weigh the pros vs. the cons...for me I didn't think twice...

Side Effects :
I've been on Acutane for 6 days now & I will say my back is aching terribly & my lips are DRY!

I hope this information will be useful to others,
Amanda Nourse

10:19 PM  

Post a Comment

<< Home